| Catalog Number |
MX5302 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4 device expiration date: unknown.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd maxguard pressure rated extension set with y-site(s) experienced leakage.The following information was provided by the initial reporter: extension set at connection to iv catheter (20g) while infusing normal saline via lifeflow, nurse double checked that extension set was screwed in all the way and correctly into iv catheter.Extension set was removed and replaced, no further leaking or issues with new extension set.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by the customer that extension set was screwed in all the way and correctly into iv catheter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model # 30203e because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.